# SDR K11A20080817001

- Difficulty date: August 17, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 380, RBL 45 HAS GOUGES ON BOTH SIDES ON LOWER SURFACE OF UPPER CHORD AND ON UPPER WEB.
